Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

is my stool being discolored normal with upper belly pain

User rating for this question
Very Good
Answered by

Gastroenterologist
Practicing since : 1986
Answered : 1177 Questions
Question
is my stool being discolored normal with upper belly pain under my left breast
Posted Wed, 6 Dec 2017 in Digestion and Bowels
 
 
Answered by Dr. Ramesh Kumar 9 hours later
Brief Answer:
Keep a watch on color of stools.

Detailed Answer:
Hello there,
Thanks for choosing HealthcareMagic for your query .
Have gone through your details and i appreciate your concerns.
Epigastric pain along with involvement of rib cage and surrounding areas is sugggestive of either cardiac or gastric origin of pain.
Cardiac pain is very rare at young age so most likely the pain is gastric in origin.Color of stools depends on breakdown of bilirubin pigment.When there is problem with digestion like acid peptic disorder etc then bile sometimes is not properly broken into stercobilinogen(which gives color to stool) hence a change of color of stool is there.
I don’t think you need to panic about that.
Start taking a probiotic for few days.
Take an antacid lalong with it.
Keep a watch on stool color.
Follow up after a week.
Regards!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor